Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I have shingles and was put on an anti-viral med right away for 10 days.

I took my last dose Sunday night. I have been feeling worse and worse since and now I have fevers and chills and aches and pain again. Should I call the doctor? I am miserable!

 
Babylove76

Asked by Babylove76 at 5:27 AM on Oct. 14, 2010 in Health

Level 21 (10,227 Credits)
This question is closed.
Answers (3)
  • I would call the Dr. Shingles are miserable, I'm sorry you are suffering with this.
    meandmyshadow

    Answer by meandmyshadow at 5:42 AM on Oct. 14, 2010

  • If it's as early where you are as it is where I am, I'd wait. It sounds like you're miserable but it's not an emergency. You could probably lay down for a while and call when the doctor's office opens up. Call the minute they open though,

    Good luck! I hope you feel better!
    beckcorc

    Answer by beckcorc at 6:03 AM on Oct. 14, 2010

  • Call the doctor to see what is happening to you now with the new symptoms you are experiencing. .

    musicmom08

    Answer by musicmom08 at 9:46 AM on Oct. 14, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN